# SDR DALA2025080705932

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N319DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55228
- Aircraft time: 5,706 hours, 2,332 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO "LEFT BLEED FAIL" WITH LEFT BLEED ON MEL.   REPLACED LEFT PRESSURE REGULATING SHUT OFF VALVE (PRSOV).
